Symbolic maximum likelihood estimation with Mathematica

Rose, Colin, Smith, Murray D. . Journal of the Royal Statistical Society, Series D: The Statistician 2000. 49 (2) :229-240

Locate this article in:

Bibtex

@article{CIS-169614,
  Author = {Rose, Colin and Smith, Murray D.},
  Title = {Symbolic maximum likelihood estimation with Mathematica},
  Journal = {Journal of the Royal Statistical Society, Series D: The Statistician},
  Volume = {49},
  Number = {2},
  Year = {2000},
  Pages = {229--240},
  Keywords = {Teaching, estimator, computer algebra systems, estimate, symbolic maximum likelihood}
}

Similar articles